MathSciNet Relay Station
MathSciNet bibliographic data
MR2152392 (2007b:37102) 37F35 (37D35 37F10 37F15)
Kotus, Janina; Urbański, Mariusz The dynamics and geometry of the Fatou functions. Discrete Contin. Dyn. Syst. 13 (2005), no. 2, 291–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement